본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

EXISTENCE OF NONOSCILLATORY SOLUTIONS OF HIGHER-ORDER DIFFERENCE EQUATIONS WITH POSITIVE AND NEGATIVE COEFFICIENTS

Li, Qiaoluan   (COLLEGNE OF MATHEMATICS AND INFORMATION SCIENCE HEBEI NORMAL UNIVERSITYUU0015883  ); Liang, Haiyan   (COLLEGNE OF MATHEMATICS AND INFORMATION SCIENCE HEBEI NORMAL UNIVERSITYUU0015883  ); Dong, Wenlei   (COLLEGNE OF MATHEMATICS AND INFORMATION SCIENCE HEBEI NORMAL UNIVERSITYUU0015883  ); Zhang, Zhenguo   (COLLEGNE OF MATHEMATICS AND INFORMATION SCIENCE HEBEI NORMAL UNIVERSITYUU0015883  );
  • 초록

    In this paper, we investigate nonoscillatory solutions of a class of higher order neutral nonlinear difference equations with positive and negative coefficients $\Delta^m(x(n)+p(n)x(\tau(n)))+f_1(n,x(\sigma_1(n)))-f_2(n,x(\sigma_2(n)))=0,\;n{\geq}n_0$ . Some sufficient conditions for the existence of nonoscillatory solutions are obtained.


  • 주제어

    nonoscillatory .   positive and negative coefficients .   neutral term.  

  • 참고문헌 (8)

    1. S. Z. Chen and L. Erbe, Oscillation results for second order scalar and matrix difference equations, Comput. Math. Appl. 28 (1994), no. 1-3, 55-69 
    2. Q. K. Kong, Y. J. Sun, and B. G. Zhang, Nonoscillation of a class of neutral differential equations, Comput. Math. Appl. 44 (2002), no. 5-6, 643-654 
    3. K. Y. Liu and Z. Q. Zhang, Existence of positive solutions to neutral differential and difference equations with delays, Acta Sci. Natur. Univ. Norm. Hunan. 21 (1998), no. 3, 12-18 
    4. E. Thandapani and K. Ravi, Oscillation of second-order half-linear difference equations, Appl. Math. Lett. 13 (2000), no. 2, 43-49 
    5. J. Yang and X. P. Guan, Positive solutions of a class of neutral delay difference equations, Acta Math. Sinica (Chin. Ser.) 44 (2001), no. 3, 409-416 
    6. Y. H. Yu and H. Z. Wang, Nonoscillatory solutions of second-order nonlinear neutral delay equations, J. Math. Anal. Appl. 311 (2005), no. 2, 445-456 
    7. W. P. Zhang, W. Feng, J. R. Yan, and J. S. Song, Existence of nonoscillatory solutions of first-order linear neutral delay differential equations, Comput. Math. Appl. 49 (2005), no. 7-8, 1021-1027 
    8. S. H. Saker, Oscillation of second order nonlinear delay difference equations, Bull. Korean Math. Soc. 40 (2003), no. 3, 489-501     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기